Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 197, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 4, 2011, 7:40 PM EDT for 4 counties in Ohio. It was in force for 50 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2011, 7:40 PM EDT (23:40 UTC)
- Expired
- Jun 4, 2011, 8:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 98 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:52 PM EDT | TSTM WND DMG | Columbus, OH | TREE DONW LYNWOOD/BROAD STREETS BLOCKING BROAD ST. DIME SIZE HAIL REPORTED. |
| Jun 4, 7:57 PM EDT | TSTM WND GST 51 | Klck Rickenbacker Apt, OH | MEASURED AT RICKENBACKER INTERNATIONAL AIRPORT. |
| Jun 4, 8:03 PM EDT | TSTM WND DMG | Ashville, OH | TREES DOWN |
| Jun 4, 8:03 PM EDT | HAIL 0.75 | Carroll, OH | |
| Jun 4, 8:17 PM EDT | TSTM WND DMG | Stoutsville, OH | LARGE TREE DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 4, 8:20 PM EDT | TSTM WND DMG | Se Ashville, OH | TREES DOWN. |
| Jun 4, 8:20 PM EDT | TSTM WND DMG | Stoutsville, OH | SEVERAL TREE LIMBS DOWN. |
| Jun 4, 8:23 PM EDT | TSTM WND DMG | 2 Ene Stoutsville, OH | TREES DOWN. PARTS OF ROOFS BLOWN OFF OF HOUSES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 6:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2253 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987
WUUS51 KILN 042340
SVRILN
OHC045-049-089-129-050030-
/O.NEW.KILN.SV.W.0197.110604T2340Z-110605T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
740 PM EDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAIRFIELD COUNTY IN CENTRAL OHIO...
SOUTHERN FRANKLIN COUNTY IN CENTRAL OHIO...
SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...
CENTRAL PICKAWAY COUNTY IN CENTRAL OHIO...
* UNTIL 830 PM EDT.
* AT 736 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR COLUMBUS...MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEXLEY...
REYNOLDSBURG...
GROVEPORT...
SOUTH BLOOMFIELD...
CANAL WINCHESTER...
ASHVILLE...
PICKERINGTON...
BALTIMORE...
IN ADDITION...WHITEHALL...COMMERCIAL POINT...OBETZ...LOCKBOURNE...
BLACKLICK ESTATES...BRICE...DUVALL AND ETNA ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 92 AND 121...
I-71 BETWEEN MILE MARKERS 94 AND 112...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.
&&
LAT...LON 3989 8249 3967 8252 3960 8266 3959 8284
3961 8297 3981 8316 4003 8314 4001 8277
TIME...MOT...LOC 2340Z 309DEG 29KT 3996 8297
$$
HATZOS3 follow-up statements
153
WWUS51 KILN 042353
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT SAT JUN 4 2011
OHC045-049-089-129-050030-
/O.CON.KILN.SV.W.0197.000000T0000Z-110605T0030Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
753 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CENTRAL PICKAWAY...SOUTHWESTERN LICKING...SOUTHERN FRANKLIN AND
FAIRFIELD COUNTIES IN CENTRAL OHIO...
AT 749 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
REYNOLDSBURG TO COMMERCIAL POINT...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CANAL WINCHESTER...SOUTH BLOOMFIELD...ASHVILLE...BALTIMORE...
MILLERSPORT...PLEASANTVILLE AND LANCASTER.
IN ADDITION...ETNA...DUVALL...LITHOPOLIS...SLATE RUN METRO PARK...
STATE ROUTE 158 AT STATE ROUTE 204...CARROLL...AW MARION STATE PARK
AND RINGGOLD ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 96 AND 121...
I-71 BETWEEN MILE MARKERS 94 AND 112...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3989 8249 3967 8252 3960 8266 3959 8284
3961 8297 3981 8316 3993 8315 4002 8298
4001 8277
TIME...MOT...LOC 2353Z 301DEG 29KT 3992 8272 3977 8299
$$
HATZOS902
WWUS51 KILN 050015
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT SAT JUN 4 2011
OHC089-050025-
/O.CAN.KILN.SV.W.0197.000000T0000Z-110605T0030Z/
LICKING OH-
815 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LICKING COUNTY
HAS BEEN CANCELLED...
THE STORMS HAVE MOVED SOUTHEAST INTO FAIRFIELD COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3989 8249 3967 8252 3960 8266 3959 8284
3961 8297 3981 8316 3989 8315 3993 8280
TIME...MOT...LOC 0015Z 309DEG 31KT 3975 8261 3972 8293
$$
OHC045-049-129-050030-
/O.CON.KILN.SV.W.0197.000000T0000Z-110605T0030Z/
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
815 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CENTRAL PICKAWAY...SOUTHERN FRANKLIN AND FAIRFIELD COUNTIES IN
CENTRAL OHIO...
AT 812 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FAIRFIELD
COUNTY AIRPORT TO ASHVILLE...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
PLEASANTVILLE AND LANCASTER.
IN ADDITION...ROYALTON...STATE ROUTE 674 AT STATE ROUTE 188...US
ROUTE 22 AT STATE ROUTE 159...RINGGOLD...AW MARION STATE PARK...
AMANDA...CLEARPORT AND STOUTSVILLE ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 94 AND 102...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3989 8249 3967 8252 3960 8266 3959 8284
3961 8297 3981 8316 3989 8315 3993 8280
TIME...MOT...LOC 0015Z 309DEG 31KT 3975 8261 3972 8293
$$
HATZOS582
WWUS51 KILN 050027
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
827 PM EDT SAT JUN 4 2011
OHC045-049-129-050036-
/O.EXP.KILN.SV.W.0197.000000T0000Z-110605T0030Z/
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
827 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PICKAWAY...SOUTHERN
FRANKLIN AND FAIRFIELD COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 830 PM
EDT...
AN ADDITIONAL SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
PORTIONS OF PICKAWAY AND FAIRFIELD COUNTIES.
OCCASIONAL HEAVY RAIN AND BRIEF GUSTY WINDS ARE STILL POSSIBLE WITH
OTHER STORMS IN SOUTHERN FRANKLIN AND NORTHERN PICKAWAY COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3989 8249 3967 8252 3960 8266 3959 8284
3961 8297 3981 8316 3989 8315 3993 8280
TIME...MOT...LOC 0026Z 309DEG 31KT 3969 8252 3966 8283
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:06 PM EDT, 4 hours 34 minutes earlier.
Area forecast discussion, Jun 4, 3:06 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 306 PM EDT SAT JUN 4 2011 .SYNOPSIS... A WEAK COLD FRONT WILL APPROACH FROM THE NORTH THIS AFTERNOON...MOVING SOUTHWARD THROUGH THE REGION TONIGHT. HIGH PRESSURE WILL BUILD IN TO THE NORTHEAST OF THE REGION...AS THE FRONTAL BOUNDARY REMAINS STALLED NEAR THE OHIO RIVER ON SUNDAY. && .NEAR TERM /SATURDAY NIGHT/... MAIN CONCERN FOR THE FORECAST TONIGHT IS ON SEVERE POTENTIAL...PRIMARILY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. STRONG INSOLATION HAS BEEN GOING ON ACROSS THE MAJORITY OF THE FORECAST AREA...IN THE WAKE OF THE SMALL BAND OF ELEVATED ACTIVITY THAT PUSHED EAST THROUGH THE REGION IN THE PAST FEW HOURS. TEMPERATURES HAVE CLIMBED WELL INTO THE 90S...EVEN AS FAR NORTH AS DETROIT. MEANWHILE...SOUTHWESTERLY TO WESTERLY WINDS HAVE BEEN CONTRIBUTING TO MOISTURE ADVECTION. DEWPOINTS ARE PUSHING 70 IN THE WESTERN HALF OF THE FORECAST AREA...ALTHOUGH MIXING AND CUMULUS DEVELOPMENT MAY OFFSET THIS A BIT. EVEN STILL...LOWER 70 DEWPOINTS ARE EXPECTED IN THE SOUTHWESTERN PART OF THE FORECAST AREA THIS EVENING...WITH MID 60S TO UPPER 60S ELSEWHERE. THESE FACTORS HAVE LED TO MLCAPE VALUES OF AROUND 2500-3000 J/KG IN THE WESTERN HALF OF THE FORECAST AREA...WITH SLIGHTLY LOWER VALUES EXPECTED TO DEVELOP IN THE EASTERN HALF OVER THE NEXT FEW HOURS. FORCING WILL BE PROVIDED BY A SOUTHWARD MOVING COLD FRONT...WITH INITIATION JUST STARTING TO BEGIN NOW (19Z) ACROSS NORTHERN ILLINOIS AND INDIANA. LOW LEVEL CONVERGENCE/FRONTOGENESIS LOOKS SUFFICIENT (THOUGH NOT REMARKABLY STRONG) TO TAKE ADVANTAGE OF THE INSTABILITY. SHEAR...HOWEVER...IS A MARGINAL FACTOR THAT MAY LIMIT STORM ORGANIZATION FOR THE ILN FORECAST AREA. 0-6KM BULK SHEAR OF 30 KNOTS OR SO IS SUPPORTIVE OF STORM ORGANIZATION...BUT THIS IS NOT AT THE HIGH END OF THE SPECTRUM. IN ADDITION...THE SHEAR IS RELATIVELY UNIDIRECTIONAL. STORM MODE WILL PROBABLY BE THAT OF BROKEN LINES OR SEGMENTS...RATHER THAN A FULL-BLOWN MCS OR DISCRETE SUPERCELLS. IT LOOKS LIKE THE PRIMARY THREAT WILL BE FOR SEVERE WIND GUSTS...ALTHOUGH SOME LARGE HAIL CANNOT BE RULED OUT GIVEN THE HIGHER-END INSTABILITY. HIGH LCLS AND UNIDIRECTIONAL FLOW ARE NOT ESPECIALLY SUPPORT OF TORNADOES. AS CONVECTION PROPAGATES FURTHER SOUTHWARD...STORM ELEMENTS MAY BECOME ORIENTED SOMEWHAT PARALLEL TO THE SHEAR VECTOR...LEADING TO GUSTING OUT AND A LESSENING WIND THREAT FOR THE SOUTHERN HALF OF THE FORECAST AREA. TIMED OUT SOME LOW-END LIKELY POPS FOR THE NORTHERN AND EASTERN PARTS OF THE FORECAST AREA...WHERE MODELS ARE IN BETTER AGREEMENT ON COVERAGE/QPF/TIMING OF PRECIPITATION. && .SHORT TERM /SUNDAY AND SUNDAY NIGHT/... THE SOMEWHAT-DIFFUSE BOUNDARY WILL REMAIN STRETCHED NEAR THE OHIO RIVER AND THROUGH THE CINCINNATI AREA THROUGH THE DAY ON SUNDAY. CANNOT RULE OUT ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT ALONG THIS BOUNDARY AT ANY TIME...ALTHOUGH IT LOOKS LIKE CHANCES WILL BE BETTER FOR SOME PRECIPITATION IN THE FAR SOUTH ON SUNDAY MIDDAY INTO AFTERNOON...AS THE FRONT STARTS PUSHING SOUTH OF THE FORECAST AREA. DEPENDING ON HOW MUCH CLOUD COVER IS AROUND...INSTABILITY COULD BUILD ENOUGH TO ALLOW FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS. THIS THREAT WOULD BE LIMITED ONLY TO THE SOUTHERN PORTIONS OF THE FORECAST AREA. CONDITIONS SHOULD DRY OUT ON SUNDAY NIGHT...WITH SLIGHTLY LOWER DEWPOINTS AND DECREASING CLOUD COVER ALLOWING TEMPS TO FALL A BIT FURTHER ON SUNDAY NIGHT. && .LONG TERM /MONDAY THROUGH FRIDAY/... SFC HIGH PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA ON MONDAY AS UPR LVL RIDGE BEGINS TO BUILD BACK TO THE NE TOWARD THE MIDDLE OHIO VALLEY. THIS WILL BRING A WEAK WARM FRONT BACK TO THE NE AS WELL. THIS FEATURE COULD TRIGGER AN ISOLATED SHOWER OR THUNDERSTORM AS IT ADVANCES SLOWLY NE AND HAVE THUS KEPT 20 POPS IN THE FORECAST FOR THE AFTN AND EVENING HOURS...MAINLY WESTERN ZONES. FOR MONDAY NIGHT INTO TUESDAY...MUCH UNCERTAINTY EXISTS ON POTENTIAL MCS DEVELOPMENT ACRS THE LOWER GREAT LAKES AND HOW IT WILL EVOLVE/ PROPAGATE SOUTHEAST. HAVE SIDED WITH THE GFS/CMC/ECMWF MODELS WHICH BRUSH OUR NRN/NERN CWFA WITH A THREAT FOR SHOWERS/STORMS. GIVEN UNCERTAINTY...WILL ONLY GO AS HIGH AS 30 PERCENT. UPR LVL RIDGE SHOULD REACH ITS FARTHEST EXTENT NORTH TUESDAY NIGHT...AND WILL BEGIN TO FLATTEN TO THE SOUTH ON WEDNESDAY AS UPSTREAM ENERGY BEGINS TO APPROACH THE NRN PLAINS/UPR MS RIVER VALLEY. ON WEDNESDAY...REGION WILL BE IN A SOUTHWESTERLY FLOW PATTERN AT THE SFC AS A COLD FRONT BEGINS TO SAG SOUTHEAST TOWARD THE WESTERN GREAT LAKES/MIDDLE MS RIVER VALLEY. GIVEN HEAT AND HUMIDITY...CAN NOT RULE OUT A POP UP SHOWER/STORM IN THE HEAT OF THE DAY INTO THE EARLY EVENING HOURS...SO HAVE CONTINUE TO KEEP 20 POPS IN THE FORECAST. FOR THURSDAY INTO FRIDAY...GFS/ECMWF ARE IN DECENT AGREEMENT IN SENDING AFOREMENTIONED COLD FRONT THROUGH THE REGION. THIS WILL MOST LIKELY BRING THE BEST THREAT FOR SHOWERS AND THUNDERSTORMS IN THE EXTENDED PERIOD. AGAIN...GIVEN HOW HARD IT IS TO PINPOINT TIMING AND AREAL EXTENT OF CONVECTION DURING THIS TIME OF THE YEAR...HAVE KEPT POPS IN THE CHANCE CATEGORY ATTM. FOR THE UPCOMING WEEKEND...HAVE TAKEN A BLEND OF HPC AND THE 00Z ECMWF WHICH KEEPS SFC HIGH PRESSURE OVER THE REGION ALONG WITH DRY WEATHER. TEMPERATURE WISE...IT WILL BE WARM TO HOT THROUGH MID WEEK... FOLLOWED BY SOMEWHAT COOLER TEMPERATURES AND DRIER AIR BY THE WEEKEND. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... VFR CONDITIONS WILL CONTINUE THIS AFTERNOON WITH SCT CU DEVELOPING ACROSS THE AREA. A COLD FRONT WILL APPROACH FROM THE NORTH THIS EVENING...PROVIDING A CHANCE FOR SCT SHWRS AND TSTMS AT EACH OF THE TAF SITES. A FEW OF THE STORMS ACROSS CENTRAL OHIO COULD BECOME SEVERE. THE SHWRS AND TSTMS ARE EXPECTED TO GRADUALLY WEAKEN AS THEY PROGRESS SOUTHWARD AFTER SUNSET...AND THEY SHOULD DIMINISH BY EARLY MORNING. WINDS WILL SHIFT TO THE W AND NW BEHIND THE FRONT TONIGHT. EXPECTING MOSTLY VFR CONDITIONS OVERNIGHT...BUT WITH ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS...THERE IS THE POTENTIAL FOR MIST AT MOST SITES. VSBYS MAY DROP TO MVFR CONDITIONS TOWARDS DAYBREAK...WITH THE EXCEPTION OF KLUK WHICH MAY DROP TO LIFR CONDITIONS DUE TO FOG POTENTIAL THERE. EXPECTING MOSTLY QUIET CONDITIONS ACROSS THE AREA SUNDAY MORNING... BUT THERE WILL BE A SLIGHT CHANCE OF TSTMS ACROSS SOUTHERN PORTION OF THE AREA TOWARDS AFTERNOON. OUTLOOK...THUNDERSTORMS POSSIBLE INTO MONDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...HICKMAN AVIATION...KURZ
Hazardous weather outlook, Jun 4, 3:14 PM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 314 PM EDT SAT JUN 4 2011 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 051915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 314 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND EVENING...AS A COLD FRONT APPROACHES FROM THE NORTH. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL AS THE PRIMARY THREATS. THIS THREAT SHOULD END BY LATE EVENING...AS THE STORMS MOVE SOUTH OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. INZ073>075-080-KYZ089>100-OHZ077>082-088-051915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 314 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP NORTH OF THE REGION THIS EVENING...PUSHING SOUTH AS A COLD FRONT APPROACHES FROM THE NORTH. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE STRONG TO ISOLATED SEVERE WIND GUSTS DURING THE EVENING TO EARLY OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON SUNDAY. CONDITIONS MAY BECOME FAVORABLE FOR A FEW OF THESE STORMS TO APPROACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HATZOS
In the hours before
Local storm report, Jun 4, 6:55 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL MAGNETIC SPRINGS 40.35N 83.26W
06/04/2011 E0.88 INCH UNION OH TRAINED SPOTTER
&&
HUGHESLocal storm report, Jun 4, 6:57 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND GST RADNOR 40.38N 83.15W
06/04/2011 M65 MPH DELAWARE OH AMATEUR RADIO
&&Local storm report, Jun 4, 7:20 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
720 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 2 S POWELL 40.13N 83.07W
06/04/2011 M0.50 INCH FRANKLIN OH TRAINED SPOTTER
&&
SFHLocal storm report, Jun 4, 7:26 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
726 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND GST KOSU OSU AIRPORT 40.08N 83.07W
06/04/2011 M46.00 MPH FRANKLIN OH ASOS
MEASURED AT THE OHIO STATE UNIVERSITY AIRPORT.
&&
HATZOSLocal storm report, Jun 4, 7:32 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
732 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL HILLIARD 40.04N 83.14W
06/04/2011 E0.75 INCH FRANKLIN OH AMATEUR RADIO
&&
HUGHESLocal storm report, Jun 4, 7:37 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 W DOWNTOWN COLUMBUS 39.97N 83.04W
06/04/2011 E0.75 INCH FRANKLIN OH PUBLIC
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 5:23 PM EDT | Special Weather Statement | ILN | Hardin | 22 min |
| Jun 4, 5:26 PM EDT | Special Weather Statement | ILN | Fairfield | 34 min |
| Jun 4, 5:34 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 56 min |
| Jun 4, 6:11 PM EDT | Areal Flood Advisory | ILN | Hardin | 2 hr |
| Jun 4, 6:24 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Hardin, Logan, Union | 47 min |
| Jun 4, 6:59 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Union | 46 min |
| Jun 4, 7:42 PM EDT | Special Weather Statement | ILN | Mercer | 48 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.